MAUDE Adverse Event Report: BECTON DICKINSON, S.A. SYRINGE 60ML E/T; PISTON SYRINGE

BECTON DICKINSON, S.A. SYRINGE 60ML E/T; PISTON SYRINGE
Model Number 300866
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that syringe 60ml e/t was bent.The following information was provided by the initial reporter: bend straight.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: one unused sample of lot 2003201 was provided to our quality team for investigation.The product was visually inspected and the tip is observed to be bent.A device history review was performed for reported lot 2003201, finding one annotation related to the alleged defect.During the assembly process, a failure was detected in the assembly machine that resulted in product jamming within the equipment.H3 other text : see h.10.

Brand Name
SYRINGE 60ML E/T
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key10954450
Report Number3003152976-2020-00547
Device Sequence Number16319172
Product Code FMF
UDI-Device Identifier30382903008668
UDI-Public30382903008668
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Model Number300866
Device Catalogue Number300866
Device Lot Number2003201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2020
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1